Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have fibro, fatigue, lack of energy. Can vyvanse be taken to treat fatigue and treat fibro?

I have fibro and I am on a lot of meds to treat it and I was wondering if vyvanse could be a possibility to help me with the chronic fatigue because I have no energy to do anything during the day. I recently quit my job because of the fibro and now the fatigue is really getting to me! Being a nurse I know this is not a typical drug to use to treat fibro but I know that it could be beneficial in giving me energy to function as a mom and wife and perhaps allow me to work again
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
There are FDA approved medications for fibromyalgia. Vyvanxw however is not one of them. Vyvance is an amphetamine and is habit-forming. It can produce acute psychotic events if used inappropriately. It would not be the first medication I would recommend for your situation. I strongly suggest seeing the specialist with an interest in fibromyalgia. preferably one associated with an academic tertiary medical center. I would suggest avoiding alternative and complementary treatments especially until you have exhausted all the conventional therapies. Fibromyalgia is not a well understood condition and unfortunately there are lots of cash only treatments designed to make the prescriber wealthy more than they are designed to make the patient better.
thank you for your confidence. I hope you feel better soon. I know how frustrating it is to not be able to work because of the fatigue associated with an autoimmune condition. Bbut I would hate to see you do something that would further damage your health or endangered you psychologically.
Answered: Tue, 27 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor